MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510890
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1 (initial reported facility name): (b)(6) hospital - reported here as it exceeded the maximum character limit of the designated field.Block h6: imdrf device code a0401 captures the reportable event of handle cannula break.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx basket was to be used in the gallbladder during a stone removal procedure performed on (b)(6) 2026.During preparation, it was reported that the device fractured.Based on the photo provided by the complainant, the wire inside the handle is observed to be broken.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25256647
Report Number3005099803-2026-02031
Device Sequence Number5418345
Product Code LQC
UDI-Device Identifier08714729296409
UDI-Public(01)08714729296409(17)260904(10)37372871
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2026
Device Model NumberM00510890
Device Catalogue NumberM00510890
Device Lot Number0037372871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/19/2026
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexMale
Patient Weight79 KG